# SDR 2002F00841

- Difficulty date: August 6, 2001
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Boeing 727-21
- Aircraft serial: 19259
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND IN LOWER RADIUS AT BS 370 STRINGER 6R.  ACCOMPLISHED FUSELAGE STRINGER REPAIR AT BS 370, STRINGER 6R IAW B727 SRM 53-10-2, FIGURE 2.  (M)
